# SDR CALA2021092001619

- Difficulty date: September 20, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N27526
- Make and model: Boeing 737-9
- Aircraft serial: 64499
- Aircraft time: 1,413 hours, 536 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Oil System
- Condition: Low
- Location: Nr 1 Idg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING MCD SERVICE, #1 ENGINE IDG OIL QUANTITY IS NOT VISIBLE IN SIGHT GLASS. PLEASE SEE PICTURE. ACCOMPLISHED IDG OIL SVC TO FULL.ADDED 2QTS.  REF. AMM-12-13-21-301. ACCOMPLISHED 5MIN IDLE RUN. NO LEAKS NOTED.
